# SDR ASOA051142

- Difficulty date: December 23, 2005
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N636AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 375
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 7012210
- Condition: Burned Out
- Location: Emergency Light
- Component: Emergency Flood
- Component part number: 3011210
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HANGAR INSPECTION, THE EMERGENCY FLOODLIGHT, ON THE PASSENGER DOOR STEPS, WAS FOUND TO BE INOPERATIVE.  MAINATENANCE REMOVED AND REPLACED THE LAMP IN THE EMERGENCY FLOOD LIGHT ASSY, ON THE PASSENGER DOOR STEPS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
